Misdiagnosis of Medication Causes of Liver failure


advertisement

About medication causes: Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Liver failure. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Liver failure but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

Medication causes: Cases of life-threatening hepatic failure have been reported in patients treated with nefazodone (Serzone). Patients should call the doctor if the following symptoms of liver dysfunction occur - yellowing of the skin or white of eyes, unusually dark urine, loss of appetite that lasts for several days, nausea, or abdominal pain. 1

Footnotes:
1. excerpt from Medications: NIMH

Last revision: June 2, 2003

Medical Tools & Articles:


Next articles:

Medical Articles:
 
 
CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise